Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

What could a watery discharge and itching mean?

I believe both of my overies hurt. I can feel it more when I clench my stomach . My period has been shorter then usually the past 2 months. Before I need to go to the bathroom I ve been getting a watery discharge . And this morning it was more more like a green / yellow discharge and itching.. what could it be ? I had an std exam 2 months ago and it was negative . Just yeast infect but I got meds to treat it.
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Welcome to HCM,
You are probably suffering with vaginitis. You should go for culture and sensitivity test of vaginal swab to identify the infecting organism and effective drugs. If you feel that both of your ovaries hurt, means you are suffering with some abdominal problem also, which might require sonography. You should consult a Gynaecologist, who will also palpate your abdomen to find out which organ or part of abdomen is inflamed and advise investigations accordingly.
Wish you good health,
Answered: Thu, 19 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor